| Model Number |
SN60WF |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported during an intraocular lens implant procedure, the lens was partially implanted, but then got stuck and would not eject.The surgery was completed with a new lens during the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The handpiece and viscoelastic used were not provided.It is unknown if qualified products were used.The manufacturer internal reference number is: (b)(4).